MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Schweizerische medizinische Wochenschrift · 1994

[Drug-induced (probably allopurinol) agranulocytosis. Case report and discussion].

Schär B, Meier C, Affolter H

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Agranulocytosis is a rare but sometimes extremely dangerous adverse drug reaction which can be induced by almost any drug. We report the case of a 89-year-old man with a well-documented granulocyte chart, who received allopurinol in addition to preexisting therapy with cardiovascular drugs. Three weeks later agranulocytosis was found which bone-marrow biopsy indicated was drug-induced. After cessation of all drugs, isolation and antibiotic therapy, the leukocyte count returned to normal but the patient died four weeks later from progressive renal failure. A relation between allopurinol therapy and agranulocytosis was presumed. The drugs which might have caused this adverse reaction are discussed. The incidence, signs, symptoms and treatment are summarized and proposals are made concerning the action to be taken in the event of drug-induced agranulocytosis.

Для цитирования: Schär B, Meier C, Affolter H. [Drug-induced (probably allopurinol) agranulocytosis. Case report and discussion].. Schweizerische medizinische Wochenschrift. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.